Alert archive / Alabama / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 133, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 21, 2020, 4:19 PM CDT for Walker County, Alabama. It was in force for 28 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2020, 4:19 PM CDT (21:19 UTC)
- Expired
- Jun 21, 2020, 4:47 PM CDT
- In force
- 28 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Walker County, AL
The radar
The Birmingham radar (KBMX), 79 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 4:21 PM CDT | TSTM WND DMG | 2 Ese Lynns Park, AL | SEVERAL TREES DOWN IN THE ARGO COMMUNITY. |
| Jun 21, 4:31 PM CDT | TSTM WND DMG | 1 W Sipsey, AL | TREES AND POWER LINES DOWNED ALONG SIPSEY ROAD. TIME OF OCCURRENCE ESTIMATED FROM RADAR. |
| Jun 21, 4:31 PM CDT | TSTM WND DMG | Sipsey, AL | SEVERAL TREES DOWN IN THE SIPSEY AREA. |
| Jun 21, 4:35 PM CDT | TSTM WND DMG | 2 Nnw Empire, AL | MULTIPLE TREES DOWN, SOME AFFECTING HOUSES, ON LEWIS ESTATE ROAD. TIME OF OCCURRENCE ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.3 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 394 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1353 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
476
WUUS54 KBMX 212119
SVRBMX
ALC127-212200-
/O.NEW.KBMX.SV.W.0133.200621T2119Z-200621T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
419 PM CDT Sun Jun 21 2020
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Northeastern Walker County in central Alabama...
* Until 500 PM CDT.
* At 419 PM CDT, a severe thunderstorm was located over Lynns Park,
or near Cordova, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Jasper, Sumiton, Cordova, Dora, Parrish, Sipsey, Rocky Hollow,
Burnwell, Beloit, Lynns Park, Empire, Powellville, Manchester,
Boldo and Barney.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3391 8708 3390 8710 3389 8709 3389 8701
3387 8700 3386 8697 3384 8695 3380 8696
3380 8697 3379 8697 3379 8700 3377 8701
3377 8702 3370 8704 3374 8733 3393 8729
3393 8709
TIME...MOT...LOC 2119Z 274DEG 29KT 3383 8717
HAIL...1.00IN
WIND...60MPH
$$
89^GSatterwhite2 follow-up statements
786
WWUS54 KBMX 212139
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
439 PM CDT Sun Jun 21 2020
ALC127-212200-
/O.CON.KBMX.SV.W.0133.000000T0000Z-200621T2200Z/
Walker AL-
439 PM CDT Sun Jun 21 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHEASTERN WALKER COUNTY...
At 439 PM CDT, a severe thunderstorm was located over Sipsey, or near
Sumiton, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Jasper, Sumiton, Cordova, Dora, Parrish, Sipsey, Rocky Hollow,
Burnwell, Beloit, Lynns Park, Barney, Empire, Powellville and Boldo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3373 8727 3393 8721 3393 8709 3391 8708
3390 8710 3389 8709 3389 8701 3387 8700
3386 8697 3384 8695 3380 8696 3380 8697
3379 8697 3379 8700 3377 8701 3377 8702
3370 8704
TIME...MOT...LOC 2139Z 274DEG 24KT 3382 8707
HAIL...<.75IN
WIND...60MPH
$$
89^GSatterwhite862
WWUS54 KBMX 212147
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
447 PM CDT Sun Jun 21 2020
ALC127-212156-
/O.CAN.KBMX.SV.W.0133.000000T0000Z-200621T2200Z/
Walker AL-
447 PM CDT Sun Jun 21 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WALKER COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits. Therefore, the warning has been cancelled. However gusty
winds are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Birmingham.
LAT...LON 3373 8727 3393 8721 3393 8709 3391 8708
3390 8710 3389 8709 3389 8701 3387 8700
3386 8697 3384 8695 3380 8696 3380 8697
3379 8697 3379 8700 3377 8701 3377 8702
3370 8704
TIME...MOT...LOC 2146Z 274DEG 29KT 3382 8699
$$
89^GSatterwhiteWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 1:51 PM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jun 21, 1:51 PM CDT, 2 hours 28 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 151 PM CDT Sun Jun 21 2020 .SHORT TERM... /Updated at 0146 PM CDT Sun Jun 21 2020/ Through Monday. Seeing some active weather this afternoon associated with a shortwave trough moving through the Tennessee Valley and increasing moisture content under southwesterly flow. Made some adjustments to the PoP areas based on latest guidance, but the expectations remain the same. Scattered thunderstorms will continue developing across Central AL this afternoon, highest chances along and north of I-20. By the nature of summertime storms and dry air entrainment, we will be monitoring for any on the stronger side with gusty winds and small hail, perhaps briefly reaching severe criteria in an isolated case or two. These storms are also producing frequent lightning. With Father's Day activities underway, make sure to seek shelter if you hear thunder nearby! Outside of the rain, most areas are still receiving plenty of sun and temperatures are near their forecast highs in the low 90s, especially across the southern half of the forecast area. The thunderstorms will diminish by this evening as the shortwave trough moves east of Central AL with temperatures falling back into the upper 60s/lower 70s. Latest model runs indicate another mid- level shortwave will move into the Lower Mississippi Valley tomorrow. The trend is for moisture to continue rising with PWATs perhaps as high as 2 inches in our southwest. This will likely fuel additional scattered to numerous showers and thunderstorms tomorrow afternoon forced by the shortwave trough. Analysis of progged microburst parameters would suggest an elevated risk of microbursts tomorrow afternoon, due primarily to the increased avg. moisture and water loading as well as a pocket of slightly drier air in the mid- levels and below 850mb(DCAPE ~1000-1200 J/kg). Temperatures will still be warm, but highs should be a couple degrees lower than today due to the rain. 86 .LONG TERM... /Updated at 0146 PM CDT Sun Jun 21 2020/ Tuesday through Saturday. Only minor adjustments applied to the long term forecast period. An unsettled pattern will persist from Tuesday through Thursday followed by a more typical summertime pattern with isolated to scattered convection each day that will linger through the evening hours. A shortwave trough will move east across the area Tuesday, supporting high shower and thunderstorm chances. An impulse within the broad trough will swing east across the area on Wednesday with a continued high chance for showers and thunderstorms. The deep trough lifts northeast of the area on Friday as weak ridging builds into the region from the southwest. But relatively weak impulses look to continue to ride along the periphery of the ridge to our west and northwest. The result will be isolated to scattered showers and thunderstorms due to the weakened state of the ridging aloft. I did trend temperatures a bit warmer from Friday onward with the expected more isolated convection and weak ridging overhead. Expect lows to range from the mid 60s north and east to the low 70s south and west generally. Highs are forecast to again increase from the 80s areawide on Wednesday and Thursday to a range from the upper 80s north and east to the low and even mid 90s west and south by the next weekend. 05 && .AVIATION... 18Z TAF Discussion. Scattered showers and thunderstorms will continue to develop across Central AL this afternoon as a shortwave trough tracks through the Tennessee Valley with southwesterly sfc winds ~5-10 kts and SCT/BKN skies ~6 kft. Included a TEMPO for TSRA at our northern terminals this afternoon generally from 20-23Z where highest coverage is expected closer to the shortwave during the peak heating hours. Periodic drops in flight criteria may occur associated with any thunderstorm activity, and amendments will be issued as needed. Conditions should improve at all terminals around 01Z with the loss of daytime heating followed by VFR criteria generally for the remainder of the period. May see some isolated fog, but lingering high clouds should largely prevent mentionable fog from developing tomorrow morning. Otherwise, included a PROB30 at all sites for additional TSRA late in this period becoming more of a factor in the next TAF cycle. 86 && .FIRE WEATHER... Rain chances and humidity will increase today, and this trend will continue through Tuesday and Wednesday, when rain showers and storms may become widespread. Winds should generally be light and from the southwest through Wednesday. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 67 89 68 84 67 / 30 60 50 90 80 Anniston 68 90 69 85 67 / 40 60 40 90 80 Birmingham 70 91 71 86 69 / 30 60 40 90 80 Tuscaloosa 70 90 70 87 69 / 30 60 40 90 80 Calera 69 90 70 86 69 / 40 60 40 80 80 Auburn 70 90 69 86 69 / 40 40 20 70 70 Montgomery 71 93 71 90 71 / 40 50 20 80 70 Troy 70 93 70 90 70 / 30 40 10 70 60 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Jun 21, 3:38 AM CDT, 12 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 338 AM CDT Sun Jun 21 2020 ALZ011>015-017>050-221145- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 338 AM CDT Sun Jun 21 2020 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management is not expected at this time.
In the hours before
Special weather statement, Jun 21, 2:54 PM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Birmingham AL
254 PM CDT Sun Jun 21 2020
ALZ017-018-024>026-212045-
Etowah AL-Jefferson AL-Shelby AL-St. Clair AL-Blount AL-
254 PM CDT Sun Jun 21 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BLOUNT...
NORTHEASTERN SHELBY...WESTERN ETOWAH...EAST CENTRAL JEFFERSON AND ST.
CLAIR COUNTIES UNTIL 345 PM CDT...
At 254 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rosa to Margaret to near Greystone.
Movement was east at 25 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Gadsden, Trussville, Pell City, Leeds, Moody, Rainbow City, Attalla,
Springville, Odenville, Lincoln, Margaret, Argo, Ashville, Riverside,
Vincent, Sardis City, Ragland, Steele, Altoona and Walnut Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3385 8602 3384 8607 3376 8605 3371 8614
3367 8615 3370 8618 3369 8620 3362 8617
3359 8622 3355 8619 3349 8624 3351 8628
3346 8630 3339 8638 3341 8669 3376 8656
3411 8632 3410 8630 3418 8619 3420 8607
TIME...MOT...LOC 1954Z 255DEG 24KT 3401 8643 3371 8648 3348 8660
89^GSatterwhiteSpecial weather statement, Jun 21, 2:56 PM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Birmingham AL
256 PM CDT Sun Jun 21 2020
ALZ028-212030-
Clay AL-
256 PM CDT Sun Jun 21 2020
...SIGNIFICANT WEATHER ADVISORY FOR CLAY COUNTY UNTIL 330 PM CDT...
At 256 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of Ashland to near Parkdale.
Movement was east at 20 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Lineville, Ashland, Cleveland Crossroads, Cragford, Hollins, Roselle,
Millerville, Mellow Valley and Motley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3329 8565 3322 8565 3311 8566 3311 8597
3309 8598 3309 8601 3311 8601 3311 8618
3320 8617 3319 8612 3330 8612 3330 8598
3332 8598 3332 8564
TIME...MOT...LOC 1956Z 265DEG 18KT 3330 8595 3309 8607
89^GSatterwhiteSpecial weather statement, Jun 21, 3:14 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Birmingham AL
314 PM CDT Sun Jun 21 2020
ALZ029-212100-
Randolph AL-
314 PM CDT Sun Jun 21 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RANDOLPH COUNTY
UNTIL 400 PM CDT...
At 314 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lineville, moving east at 20 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Wedowee, Lake Wedowee, Woodland, Morrison Cross Roads, Fosters Cross
Roads, Corinth, Tennant, Graham, Newell, R.L. Harris Dam and Ofelia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3327 8538 3323 8565 3331 8565 3331 8564
3332 8564 3333 8565 3349 8564 3349 8531
TIME...MOT...LOC 2014Z 258DEG 19KT 3333 8577
89^GSatterwhiteSpecial weather statement, Jun 21, 3:18 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Birmingham AL
318 PM CDT Sun Jun 21 2020
ALZ022-212045-
Pickens AL-
318 PM CDT Sun Jun 21 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PICKENS COUNTY UNTIL
345 PM CDT...
At 318 PM CDT, Doppler radar was tracking a strong thunderstorm near
Cooksville, or 10 miles west of Aliceville, moving east at 15 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Aliceville, McMullen, Garden, Gainesville Lake Campground, Cochrane
and George Downer Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3314 8832 3320 8817 3314 8801 3306 8803
3305 8803 3305 8804 3304 8803 3304 8805
3305 8807 3305 8808 3304 8809 3304 8815
3303 8814 3300 8818 3299 8834
TIME...MOT...LOC 2018Z 252DEG 14KT 3307 8833
89^GSatterwhiteSpecial weather statement, Jun 21, 3:29 PM CDT, 50 minutes before
Special Weather Statement National Weather Service Birmingham AL 329 PM CDT Sun Jun 21 2020 ALZ013-015-212100- Fayette AL-Walker AL- 329 PM CDT Sun Jun 21 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WALKER AND NORTHEASTERN FAYETTE COUNTIES UNTIL 400 PM CDT... At 329 PM CDT, Doppler radar was tracking a strong thunderstorm over Kansas, or near Carbon Hill, moving east at 25 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Jasper, Carbon Hill, Kansas, Eldridge, Cedrum Area, Fowlers Crossroads, Holly Grove, Gamble and Townley. LAT...LON 3379 8767 3393 8763 3393 8733 3377 8733 TIME...MOT...LOC 2029Z 273DEG 23KT 3388 8757 89^GSatterwhite
Special weather statement, Jun 21, 4:02 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Birmingham AL
402 PM CDT Sun Jun 21 2020
ALZ015-212145-
Walker AL-
402 PM CDT Sun Jun 21 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WALKER COUNTY UNTIL 445
PM CDT...
At 401 PM CDT, Doppler radar was tracking a strong thunderstorm near
Jasper, moving east at 35 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Jasper, Sumiton, Cordova, Dora, Parrish, Oakman, Sipsey, Curry, Rocky
Hollow, Burnwell, Smith Dam, Beloit, Lynns Park, Smith Lake, Barney,
Empire, Holly Grove, Powellville, Manchester and Lupton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3396 8711 3394 8710 3392 8708 3390 8710
3389 8709 3389 8701 3387 8700 3386 8697
3384 8695 3380 8696 3379 8700 3377 8701
3377 8702 3375 8702 3373 8704 3369 8704
3373 8750 3397 8739
TIME...MOT...LOC 2101Z 274DEG 29KT 3384 8732
89^GSatterwhiteThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 12:34 PM CDT | Special Weather Statement | BMX | Winston | 26 min |
| Jun 21, 12:49 PM CDT | Special Weather Statement | BMX | St. Clair | 26 min |
| Jun 21, 1:12 PM CDT | Special Weather Statement | BMX | Calhoun, St. Clair | 48 min |
| Jun 21, 1:13 PM CDT | Special Weather Statement | BMX | Walker | 32 min |
| Jun 21, 1:28 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Etowah, St. Clair | 17 min |
| Jun 21, 1:34 PM CDT | Special Weather Statement | BMX | Walker | 26 min |
| Jun 21, 1:58 PM CDT | Special Weather Statement | BMX | Calhoun | 47 min |
| Jun 21, 2:06 PM CDT | Special Weather Statement | BMX | Blount | 39 min |
| Jun 21, 2:28 PM CDT | Special Weather Statement | BMX | Blount | 47 min |
| Jun 21, 2:31 PM CDT | Special Weather Statement | BMX | Jefferson | 44 min |
| Jun 21, 2:39 PM CDT | Special Weather Statement | BMX | Cleburne, Talladega | 51 min |
| Jun 21, 2:54 PM CDT | Special Weather Statement | BMX | St. Clair | 51 min |
| Jun 21, 2:56 PM CDT | Special Weather Statement | BMX | Clay | 34 min |
| Jun 21, 3:14 PM CDT | Special Weather Statement | BMX | Randolph | 46 min |
| Jun 21, 3:18 PM CDT | Special Weather Statement | BMX | Pickens | 27 min |
| Jun 21, 3:29 PM CDT | Special Weather Statement | BMX | Walker | 31 min |
| Jun 21, 4:02 PM CDT | Special Weather Statement | BMX | Walker | 43 min |
| Jun 21, 4:26 PM CDT | Special Weather Statement | BMX | Tallapoosa | 34 min |
| Jun 21, 4:31 PM CDT | Severe Thunderstorm Warning | BMX | Tallapoosa | 44 min |
| Jun 21, 4:39 PM CDT | Special Weather Statement | BMX | Jefferson | 51 min |
| Jun 21, 4:56 PM CDT | Special Weather Statement | BMX | Chambers | 49 min |
| Jun 21, 5:22 PM CDT | Special Weather Statement | BMX | Lee | 38 min |
| Jun 21, 6:10 PM CDT | Special Weather Statement | BMX | Talladega | 35 min |
| Jun 21, 6:45 PM CDT | Special Weather Statement | BMX | Talladega | 45 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.